# SDR ANCF2017111001

- Difficulty date: November 10, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N481AV
- Make and model: Airbus A320-214
- Aircraft serial: 4381
- Aircraft time: 18,059 hours, 18,072 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B

## Discrepancy

NR 2 ENGINE BLEED ILLUMINATED IN FLIGHT, AIR ENG 2 BLEED FAULT ON ECAM.  FOUND OXYGEN MASK IN ALL STATIONS DEPLOYED. IAW TSM TASK 36-11-00-810-B39-.  A FAILURE OF REGULATION OF THE BLEED-PRESSURE REGULATING VALVE DURING TAKE-OFF ON ENGINE 2 WAS ACCOMPLISHED AND WAS FOUND THE SENSE LINE WITH DAMAGE IN ITS ARMORED FABRIC.  ALL OXYGEN GENERATORS REPLACED.
